# SDR REXA2021122001141

- Difficulty date: November 27, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313541
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L CORRODED FS 349 - FS 364.	C/A: REPAIRED STRINGER 22L IAW CRJ 900 SRM 53-00-03-201-001-A02.
